# SDR AALA20070996

- Difficulty date: May 31, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY AISLE LIGHT AT SEAT 2D INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY AISLE LIGHT AT SEAT 2D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
